# SDR AALA20101115DFW02

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 4,154 hours, 1,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10DEF ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 10DEF ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
